On pseudosymmetry type hypersurfaces of semi-Euclidean spaces I


Arslan K., Deszcz R., Ezentas R. , Murathan C. , Ozgur C.

Acta Mathematica Scientia, vol.22, no.3, pp.346-358, 2002 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1016/s0252-9602(17)30304-1
  • Title of Journal : Acta Mathematica Scientia
  • Page Numbers: pp.346-358

Abstract

In this paper the authors investigate hypersurfaces M of a semi-Euclidean space Esn+1, n ≥ 4, satisfying (αC + βR) · H = LkQ(g, Hk), k = 1,2,3. Using obtained results they show additional curvature properties of investigated hypersurfaces.